# SDR USAAD99087

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47351
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ATL/PIT - FLT 7880 - AFTER ROTATION, THE LEFT ENGINE EGT CONTINUED TO CLIMB TO 600 DEGREES CELSIUS BEFORE ROLLING BACK.  THE CREW REDUCED POWER WHEN THE ENGINE EXPERIENCED A COMPRESSOR STALL.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE ENGINE.  (X)
